On the solvability of a class of discrete matrix equations with a cubic nonlinearity

  • Kh. A. Khachatryan Ин-т математики НАН Армении, Ереван
  • S. M. Andriyan Нац. аграр. ун-т Армении, Ереван
Keywords: infinite matrix, boundary value problem, successive approximations, monotonicity, limit

Abstract

We study and solve one class of discrete matrix equations with cubic nonlinearity.
The existence of two parametric families of monotone and bounded solutions is proved.
Under certain additional conditions, we establish the asymptotic behavior of the constructed solutions.
The obtained results are extended to the corresponding inhomogeneous discrete matrix equations and to certain more general cases of nonlinearity.

Author Biography

Kh. A. Khachatryan, Ин-т математики НАН Армении, Ереван

leading researcher

References

Zhukovskaya L. V. Итерационный метод решения нелинейных интегральных уравнений, описывающих роллинговые решения в теории струн(Rus) [Iteraczionny`j metod resheniya nelinejny`kh integral`ny`kh uravnenij, opisy`vayushhikh rollingovy`e resheniya v teorii strun] // Teor. i mat. fizika. – 2006. – 146, № 3. – S. 402 – 409.

Vladimirov V. S., Volovich Ya. I. О нелинейном уравнении динамики в теории $p$-адической струны(Rus) O nelinejnom uravnenii dinamiki v teorii $p$-adicheskoj struny` // Teor. i mat. fizika. – 2004. – 138, № 3. – S. 355 – 368.

Frampton, Paul H.; Okada, Yasuhiro. Effective scalar field theory of $p$-adic string. Phys. Rev. D (3) 37 (1988), no. 10, 3077--3079. MR0942202, DOI 10.1103/PhysRevD.37.3077

Brekke, Lee; Freund, Peter G. O. $p$-adic numbers in physics. Phys. Rep. 233 (1993), no. 1, 1--66. MR1238475 DOI 10.1016/0370-1573(93)90043-D

Volovich, I. V. $p$-adic string. Classical Quantum Gravity 4 (1987), no. 4, {rm L}83--{rm L}87. MR0895889

Khachatryan Kh. A. О разрешимости некоторых классов нелинейных интегральных уравнений в теории $p$-адической струны(Rus) O razreshimosti nekotory`kh klassov nelinejny`kh integral`ny`kh uravnenij v teorii $p$-adicheskoj struny` // Izv. RAN. Ser. mat. – 2018. – 82, # 2. – S. 172 – 193.

Khachatryan Kh. A. О разрешимости одной граничной задачи в $p$-адической теории струн(Rus) O razreshimosti odnoj granichnoj zadachi v $p$-adicheskoj teorii strun //Tr. Mosk. mat. o-va. –2018. – 79, # 1. – S. 117 – 132.

Arabadzhyan L. G. Об одной бесконечной алгебраической системе в нерегулярном случае // Мат. заметки(Rus) Ob odnoj beskonechnoj algebraicheskoj sisteme v neregulyarnom sluchae // Mat. zametki. –2011. – 89, № 1. – S. 3 – 11.

Fikhtengol`cz G. M. Курс дифференциального и интегрального исчисления(Rus) Kurs differenczial`nogo i integral`nogo ischisleniya. – M.: Fizmatgiz, 1966. – T. 2. –800 s.

Arabadzhyan L. G., Khachatryan A. S. Об одном классе интегральных уравнений типа свертки (Rus) Ob odnom klasse integral`ny`kh uravnenij tipa svertki // Mat. sb. – 2007. –198, # 7. – S. 45 – 62.

Published
25.12.2019
How to Cite
KhachatryanK. A., and Andriyan S. M. “On the Solvability of a Class of Discrete Matrix Equations With a Cubic Nonlinearity”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 12, Dec. 2019, pp. 1667-83, http://umj.imath.kiev.ua/index.php/umj/article/view/186.
Section
Research articles